# SDR DXTA2022092771210

- Difficulty date: September 27, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N665QS
- Make and model: Cessna 120
- Aircraft serial: 680A0201
- Aircraft time: 3,380 hours, 2,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 007251
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHTING OVERHEAD LIGHT SEAT 7 AND PATH LIGHTING UNDER SEAT 5 AND SEAT 8 ARE OUT. // SIGNOFF// TROUBLESHOT TO BAD BATTERY PACK#3 REMOVED AND INSTALLED CUSTOMER SUPPLIED REPAIRED BATTERY PACK.OP'S CHECK GOOD REF CE680A AMM 33-50-06
